MathSciNet Relay Station
MathSciNet bibliographic data
MR281694 10.32
Baker, A. An estimate for the $\wp $-function at an algebraic point. Amer. J. Math. 92 1970 619–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement